Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 130, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2014, 5:42 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2014, 5:42 PM EDT (21:42 UTC)
- Expired
- Jun 21, 2014, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crisp County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:54 PM EDT | TSTM WND DMG | Raines, GA | CRISP COUNTY EMERGENCY MANAGER AND THE MEDIA REPORTED A ROOF BLEW OFF A HOUSE NAER JAMESTON ROAD AND HWY300. |
| Jun 21, 5:54 PM EDT | TSTM WND DMG | Raines, GA | CRISP COUNTY EMERGENCY MANAGER AND THE MEDIA REPORTED A ROOF BLEW OFF A MOBILE HOME NEAR JAMESTON ROAD AND HWY300. |
| Jun 21, 6:08 PM EDT | TSTM WND DMG | Hardin, GA | 4-5 LARGE PECAN TREES DOWN ALONG WITH TIPPED OVER IRRIGATION PIVOTS NORTH OF ANTIOCH RD. OTHER TREES AND POWERLINES DOWN NEARBY ALSO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS52 KFFC 212142
SVRFFC
GAC081-315-212215-
/O.NEW.KFFC.SV.W.0130.140621T2142Z-140621T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRISP COUNTY IN CENTRAL GEORGIA
SOUTHWESTERN WILCOX COUNTY IN CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES EAST OF ARABI TO ARABI...
MOVING SOUTHEAST AT 20 MPH.
* THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3183 8388 3189 8394 3190 8394 3191 8393
3191 8350 3184 8343 3185 8360 3181 8361
3180 8362 3180 8380
TIME...MOT...LOC 2142Z 313DEG 15KT 3184 8353 3184 8368
3183 8379
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:30 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 21, 3:30 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT SAT JUN 21 2014 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... AN ACTIVE NW FLOW ALOFT IS INTERACTING WITH SUBTLE SURFACE TROUGHS ACROSS NORTH GA NEAR A ROME TO ELLIJAY LINE...AND ANOTHER NEAR A MACON TO AUGUSTA LINE TO PRODUCE CLUSTERS OF STRONG TO SEVERE STORMS THAT ARE TRACKING FROM NW TO SE. THE STRONGER STORMS ARE PRODUCING STRONG GUSTY WINDS... OCCASIONALLY STRONG ENOUGH TO DOWN A FEW TREES. SOME SMALL HAIL HAS ALSO BEEN REPORTED WITH A COUPLE OF STORMS SO FAR. EXPECT CONTINUED STORM DEVELOPMENT THROUGH THE MID EVENING HOURS AS THE ACTIVE NW FLOW ALOFT PERSIST... BUT STORM ACTIVITY SHOULD DIMINISH BY 10 PM THIS EVENING WITH LOSS OF DAYTIME HEATING. HOWEVER... CANNOT RULE OUT A FEW SHOWERS ON OCCASIONS OVERNIGHT. AT LEAST THE STORMS ARE MOVING FAST ENOUGH TO THE SE THAT THE FLOOD THREAT HAS BEEN DIMINISHED. HOWEVER... WHERE CONTINUED DEVELOPING STORMS ARE ABLE TO TRAIN OVER AN AREA... BRIEF FLOODING COULD POSSIBLY OCCUR AS THE AIR MASS IS PLENTY MOIST WITH 1.6+ PWS. SHORT TERM MODELS CONTINUE TO SHOW A SIMILAR PATTERN AGAIN ON SUNDAY WITH AN ACTIVE NW FLOW ALOFT. HOWEVER... THE MODELS DO HINT AT SOME SLIGHTLY DRIER AIR POSSIBLY HELPING TO HINDER CONVECTION ACROSS MUCH OF NORTH GA SUNDAY AFTERNOON. HOWEVER... HAVE LITTLE CONFIDENCE ON THIS CONSIDERING THE UPPER SUPPORT AND A CONTINUED UNSTABLE ENVIRONMENT IN-PLACE. WILL PLAY IT SAFE AND SHOW THE GREATER POPS AT LEAST ALONG AND SOUTH OF A ROME TO ATHENS LINE FOR SUNDAY AFTERNOON. THE MAIN THREATS WILL ONCE AGAIN BEING LIGHTNING AND STRONG/DAMAGING DOWNBURST WINDS... BUT HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS ON SUNDAY. CONVECTION ON SUNDAY WILL ONCE AGAIN GREATLY DIMINISH BY 10 PM... WITH MOSTLY CLEAR SKIES AND PATCHY FOG ON TAP FOR TONIGHT AND AGAIN SUNDAY NIGHT. AS FOR TEMPS... PERSISTENCE IS THE KEY... SO WILL CONTINUE TO SHOW LOWS IN THE MID-UPPER 60S TO LOWER 70S... AND HIGHS BACK IN THE UPPER 80S TO LOWER-MID 90S AGAIN SUNDAY AFTERNOON. 39 .LONG TERM /MONDAY THROUGH SATURDAY/... NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... ISSUED AT 355 AM EDT SAT JUN 21 2014 THE CHANGE TO AN UNSETTLED WET SUMMER PATTERN WILL BE IN PLACE FOR THE LONG TERM. THE UPPER LEVEL FLOW BECOMES WNW AND THEN WSW THAT WILL ALLOW SHORT WAVES TO ENHANCE THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DURING THE LONG TERM. AMPLE MOISTURE AND DAY TIME INSTABILITY WILL COMBINE FOR A FLAIR UP OF SHOWERS AND STORMS THROUGH FRIDAY. LEANED HARD ON WPC POP AND TEMPERATURE GRIDS TUESDAY AND BEYOND AS THEY SEEMED TO BETTER REFLECT THE METEOROLOGY...BETTER THAN THE TOO LOW MOS POPS. THIS ROUGHLY TRANSLATES TO POPS OF 50-90 PERCENT DURING THE DAY TIME PERIODS OF THE LONG TERM. SCATTERED TO OCCASIONAL SHOWERS AND STORMS CAN BE EXPECTED...LESSENING OR DIMINISHING DURING THE NIGHT TIME PERIODS BUT NOT NECESSARILY ENDING. DAY TIME HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL ON MONDAY AND THEN NEAR TO SLIGHTLY BELOW NORMAL THROUGH FRIDAY. NIGHT TIME LOWS VERY CLOSE TO NORMAL. BDL && AVIATION... 18Z UPDATE... SUBTLE UPPER DISTURBANCES IN THE NW FLOW ALOFT IS INTERACTING WITH A MOIST AND UNSTABLE AIRMASS TO PRODUCE CLUSTERS OF SHRA/TSRA ACTIVITY THIS AFTERNOON... SOME OF WHICH WILL PUSH ACROSS THE ATLANTA AREA TAF SITES. THIS HAS WARRANTED A VCTS AND TEMPO TSRA FOR 18-22Z WITH VCSH FOR 22-02Z TODAY. CU AND CONVECTION WILL ALSO PRODUCE MID LEVEL CIGS... THEN SHOULD MOSTLY DISSIPATE/SCT/SKC BY 02-03Z THIS EVENING... WITH VFR CONDITIONS ON TAP OVERNIGHT. EXPECT THIS TREND TO REPEAT ON SUN. OTHERWISE... NW WINDS AROUND 8-10KTS THIS AFTN WILL BE L&V TNGT... THEN NW AROUND 10KTS AGAIN ON SUN. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 68 92 / 30 20 20 60 ATLANTA 72 92 72 90 / 30 30 20 60 BLAIRSVILLE 63 85 64 83 / 20 20 20 60 CARTERSVILLE 68 91 67 89 / 30 30 20 60 COLUMBUS 73 95 72 91 / 30 50 30 60 GAINESVILLE 70 89 71 89 / 30 20 20 60 MACON 68 95 69 91 / 30 40 30 60 ROME 68 92 68 90 / 20 30 20 60 PEACHTREE CITY 68 92 68 91 / 30 40 30 60 VIDALIA 70 95 71 91 / 30 40 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 21, 11:00 AM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT SAT JUN 21 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HAIL AND LOCALLY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 21, 4:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SAT JUN 21 2014
GAZ014-022-023-212030-
405 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DAWSON...FORSYTH AND HALL COUNTIES UNTIL 430 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGHTOWER...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DAWSON...FORSYTH AND HALL COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUCKTOWN...HOLLIS
LATHEM RESERVOIR...HIGHTOWER...DREW...SILVER CITY...MATT...CUMMING...
COAL MOUNTAIN...CHESTATEE...LAKE LANIER ISLANDS...OSCARVILLE...
AQUALAND PARK...CANDLER...CHESTNUT MOUNTAIN AND ROAD ATLANTA-LANIER
SPEEDWAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3444 8425 3421 8372 3410 8386 3410 8388
3417 8406 3415 8409 3412 8410 3421 8426
3443 8426
TIME...MOT...LOC 2005Z 299DEG 37KT 3431 8420Special weather statement, Jun 21, 4:53 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT SAT JUN 21 2014
GAZ093-104-105-212130-
453 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...MACON AND DOOLY COUNTIES UNTIL 530 PM EDT...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARTLETT...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
MACON AND DOOLY COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE WHITEWATER STATE PARK...FOUNTAINVILLE...
BARTLETT...GARDEN VALLEY...HICKS...IDEAL...MONTEZUMA...OGLETHORPE...
CLEARVIEW...FIVE POINTS...ANDERSONVILLE...ANDERSONVILLE NATIONAL
HISTORIC SITE...DOOLING...PENNINGTON AND BYROMVILLE.
&&
LAT...LON 3193 8406 3216 8419 3223 8418 3223 8422
3229 8422 3230 8425 3240 8425 3240 8420
3247 8415 3251 8405 3207 8374 3202 8384
3203 8396 3198 8394
TIME...MOT...LOC 2053Z 332DEG 24KT 3232 8413Local storm report, Jun 21, 5:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 S TWEED 32.42N 82.76W
06/21/2014 LAURENS GA 911 CALL CENTER
WIDESPREAD TREES AND POWERLINES DOWN EAST OF OCONEE
RIVER AND TOWARD THE SOUTHERN PART OF COUNTY.
&&
EVENT NUMBER FFC1400721
BAKERLocal storm report, Jun 21, 5:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 1 NE WORLEY CROSSROADS 34.39N 84.45W
06/21/2014 PICKENS GA 911 CALL CENTER
FEW TREES DOWN NEAR LOWER DOWDA MILL RD AND BETHANY RD.
&&
EVENT NUMBER FFC1400722
BAKERSpecial weather statement, Jun 21, 5:30 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SAT JUN 21 2014
GAZ004-012-212200-
530 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD AND GORDON COUNTIES UNTIL 600 PM EDT...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF TILTON...MOVING
SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD AND GORDON COUNTIES...INCLUDING
AREAS AROUND TILTON...SUGAR VALLEY...RESACA AND NICKELSVILLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3468 8493 3467 8494 3467 8493 3462 8491
3462 8487 3458 8482 3450 8500 3461 8506
3470 8505 3473 8498
TIME...MOT...LOC 2129Z 326DEG 14KT 3466 8501Special weather statement, Jun 21, 5:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT SAT JUN 21 2014
GAZ106-108-212215-
534 PM EDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
45 MPH WINDS IN WILCOX AND CRISP COUNTIES UNTIL 615 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HATLEY TO RAINES...MOVING SOUTHEAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX AND CRISP COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE FORT EARLY...HATLEY...WENONA...
RAINES...DOUBLE RUN AND ARABI. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3183 8388 3184 8392 3186 8394 3190 8394
3192 8392 3194 8392 3194 8356 3185 8344
3185 8360 3180 8362 3180 8380
TIME...MOT...LOC 2134Z 305DEG 8KT 3187 8358 3186 8372
3186 8384The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:20 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 20, 8:58 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Jun 21, 12:49 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jun 21, 1:08 PM EDT | Special Weather Statement | FFC | Butts | 37 min |
| Jun 21, 1:21 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 39 min |
| Jun 21, 1:38 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 37 min |
| Jun 21, 1:53 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 37 min |
| Jun 21, 1:57 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Jun 21, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 44 min |
| Jun 21, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 49 min |
| Jun 21, 2:17 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 21, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 31 min |
| Jun 21, 2:41 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 49 min |
| Jun 21, 2:47 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 43 min |
| Jun 21, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 2 more | 41 min |
| Jun 21, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 34 min |
| Jun 21, 3:16 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Jun 21, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 49 min |
| Jun 21, 3:38 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 52 min |
| Jun 21, 3:42 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 48 min |
| Jun 21, 3:55 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jun 21, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Jun 21, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jun 21, 4:53 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 37 min |
| Jun 21, 5:30 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jun 21, 5:34 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Jun 21, 5:58 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 21, 6:16 PM EDT | Special Weather Statement | FFC | Crisp | 59 min |
| Jun 21, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.